zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global asymptotical stability of a second order rational difference equation. (English) Zbl 1148.39004
The authors prove that the positive equilibrium of the difference equation $$y_{n+1}=\frac{p+qy_{n-1}}{1+y_n+ry_{n-1}}\quad(n=0,1,\dots)$$ is globally asymptotically stable under some conditions.

MSC:
39A11Stability of difference equations (MSC2000)
39A20Generalized difference equations
WorldCat.org
Full Text: DOI
References:
[1] Kocic, V. L.; Ladas, G.: Global behavior of nonlinear difference equations of higher order with application. (1993) · Zbl 0787.39001
[2] Kulenović, M. R.; Ladas, G.: Dynamics of second order rational difference equations with open problems and conjectures. (2001) · Zbl 0981.39011
[3] Agarwal, R. P.; Li, W. T.; Pang, P. Y. H.: Asymptotic behavior of a class of nonlinear delay difference equations. J. difference equ. Appl. 8, 719-728 (2002) · Zbl 1010.39003
[4] Kocic, V. L.; Ladas, G.; Rodrigues, I. W.: On rational recursives. J. math. Anal. appl. 173, 127-157 (1993) · Zbl 0777.39002
[5] Li, W. T.; Sun, H. R.: Global attractiveness in a rational recursive equation. Dynam. systems appl. 11, 339-345 (2002)
[6] Li, W. T.; Sun, H. R.: Dynamics of a rational difference equation. Appl. math. Comput. 163, 577-591 (2005) · Zbl 1071.39009
[7] Li, W. T.; Sun, H. R.; Yan, X. X.: The asymtotic behavior of a higher order delay nonlinear difference equations. Indian J. Pure appl. Math. 34, 1431-1441 (2003) · Zbl 1084.39008
[8] Yan, X. X.; Li, W. T.: Global attractiveness in a rational recursive sequence. Appl. math. Comput. 145, 1-12 (2003) · Zbl 1044.39013
[9] Yan, X. X.; Li, W. T.: Global attractiveness for a class of higher order nonlinear difference equations. Appl. math. Comput. 149, 533-546 (2004) · Zbl 1040.39009
[10] Stević, S.: On positive solutions of a (k+1)th order defference equation. Appl. math. Lett. 19, 427-431 (2006) · Zbl 1095.39010
[11] Stević, S.: Asymptotic behavior of a class of nonlinear difference equations. Discrete dyn. Nat. soc. 2006, 10 (2006) · Zbl 1121.39006
[12] Su, Y. H.; Li, W. T.: Global attractivity of a higher order nonlinear difference equation. J. difference equ. Appl. 11, 947-958 (2005) · Zbl 1081.39005
[13] Su, Y. H.; Li, W. T.; Stević, S.: Dynamics of a high order nonlinear rational difference equation. J. difference equ. Appl. 11, 133-150 (2005) · Zbl 1071.39017
[14] Huang, Y. S.; Knopf, P. M.: Boundedness of positive solution of second-order rational difference equations. J. difference equ. Appl. 10, 935-940 (2004) · Zbl 1064.39006